| Model Number |
02.07.0314SCF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 8 february 2021: lot 165089: (b)(4) items manufactured and released on 26-oct-2016.Expiration date: 2021-10-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
3 months after the previous revision surgery (due to instability) the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.